# SDR SCNA20240702262

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 80620
- Aircraft time: 65,468 hours, 34,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY INTERIOR LIGHTS (6,9,11) FAILED OPERATION. R&R BATTERY PACK AT ROW 8ABC REF AMM 33-51-06. NO HELP. SUSPECT POWER SUPPLY.  REPLACED CHARGER AND BATTERY IN REFER 33-51
